# SDR 96FDEA00471

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65397349
- Condition: Gouged
- Location: Panel 3340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0509).  GOUGE ON FAIRING 3340, 22 INCHES FROM BOTTOM AND 12 INCHES AFT OF PANEL.  C/A REMOVED DAMAGED AREA 3 INCHES BY 5 INCHES, .040 INCH, AND REPAIRED PER FEDEX SRM 51-40-2.
